# SDR R61A201710090777

- Difficulty date: October 9, 2017
- Submitted: October 26, 2017
- Operation: Air carrier
- Aircraft: N861RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000094
- Aircraft time: 34,516 hours, 20,674 cycles
- System (JASC): 2572 · Electronic Shelf Section
- Part: Support
- Part number: 17015171001
- Condition: Cracked
- Location: E&E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HEAVY CHECK FOUND RT AFT SUPPORT COLUMN IS CRACKED ON FWD E&E RACK. MX REMOVED AND REPLACED CRACKED RT AFT SUPPORT COLUMN PN 170-15171-001. IAW SRM 51-41-01, 51-40-02, 51-23-06. AC REMAINS IN RME FOR COMPLETION.
